1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Gaining Weight On Medication

Discussion in 'Diabetes Discussions' started by paganess03, Aug 4, 2014.

  1. PatsyB

    PatsyB Type 2 · Well-Known Member

    Messages:
    2,781
    Likes Received:
    13,062
    Trophy Points:
    198
    I am on Metformin and gliclazide I do exercise daily so not had any weight gain ..I find walking after a meal is beneficial and was told these drugs make you lose weight so as for the bleary eyes yes I hate that as have it at times also my skin tends to feel weird at times and i have to rub my eyes..
     
  2. graj0

    graj0 · Guest

    Sadly my weight gain occurred while I was eating the same and exercising the same, but there again, it affects everyone differently.
     
  3. PatsyB

    PatsyB Type 2 · Well-Known Member

    Messages:
    2,781
    Likes Received:
    13,062
    Trophy Points:
    198
    Hope it gets sorted for you I do know how it makes you feel when putting a few pounds on...talk to your diabetic Nurse am sure they can help and advice accordingly....
     
    • Like Like x 2
  4. paganess03

    paganess03 Type 2 · Member

    Messages:
    16
    Likes Received:
    4
    Trophy Points:
    43
    Hi Daniel, My side effects were awful, i was walking around like a zombie as if i was having an out of body experience, as well as the tummy troubles,I was so bad i had to stop driving for 3 months,They did give me slow release but they made no difference, finally took me off them when i landed in hospital with dehydraytion, they now have me down as being allergic to them.
     
  5. PatsyB

    PatsyB Type 2 · Well-Known Member

    Messages:
    2,781
    Likes Received:
    13,062
    Trophy Points:
    198
    Yes well keeps her mouth closed seeing as she has had a bad tumm for the last few days grrrrrr but not had any trouble for three years looks like things are changing grumbles
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook